# SDR USAABB99057

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3350 · Emergency Lighting
- Part: Light Panel
- Part number: 233T321028
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - CREW DISCOVERED A PROBLEM WITH THE EMERGENCY LIGHT PANEL.  MAINTENANCE REPLACED THE PANEL.  (X)
